TU Darmstadt / ULB / TUbiblio

Derivations of locally simple Lie algebras

Neeb, Karl-Hermann (2005):
Derivations of locally simple Lie algebras.
In: Journal of Lie Theory, 15, pp. 589-594. [Article]

Item Type: Article
Erschienen: 2005
Creators: Neeb, Karl-Hermann
Title: Derivations of locally simple Lie algebras
Language: English
Journal or Publication Title: Journal of Lie Theory
Journal volume: 15
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:22
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details